758077 tn?1282599161
benzylpiperazine
Hey
I am petrifed. I tried the herbal high Just for girls, and also A gram of Raz containing Benzylpiperazine which is similar to MDMA but I thought it was legal. it's a soil fertalizer. went into a and e earlier and they told me my ecg was ok but heart rates fast. my bloods show that my body isn't reacting badly, but i've gotten worse and can't keep any fluids down.
am I going to die? I am so scared.... this is classed as legal E but illigal in some countries.
plz answer back
Cancel
4 Answers
Page 1 of 1
406584 tn?1399591666
I'm glad you went and were checked.. more then likely you will not die this time.. I had read your post where you wanted to get high and were sorta asking for approval.. you will not find that here peaches.. what you will find is honesty and support.. the lasting effects are not really known all though some can be permanent.. keep playing with fire and you will get burnt.. thank goodness you still have your mind enough to write as it fry's it fast. lesa
Comment
Cancel
406584 tn?1399591666
Comment
Comment
Submit Comment
Avatar universal
a good time to ask yourself
why am i taking this stuff??
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
  I don't understand why you are doing this to your body?? Girl, you are gona kill yourself if you do not stop!!!  Please go get some counciling as to figure out why you do these things.  The drug road leads nowhere and will cause you so much sorrow!!
I wish you well, and the strength and wisdom to make it in this world,.

Ella
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hey peaches,
                      you need to keep a close eye on your heart rate, youve been checked out and thats great but look out for fluttery feeling in your chest left or right side, pain in the left side of your arm, breathlessness and dry coughing which could all indicate cardiac problems if you feel any of these go to a and e immediately or if you just dont feel right go straight to hospital.  The fact that your so aware of your heart rate also induces the production of further adrenaline making you panic and your heart beat faster.!!!! I know everybody has said this and Im not trying to preach but PLEASE BE CAREFUL.  As ive mentioned loads of times my mum died suddenly 3 weeks ago and she was only 40 , she took an accidental drug overdose of stimulants and relaxants causing a fatal heart arrythmia, please be careful you just cant forsee the future
Good luck babe      
Jem xx
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
758077 tn?1282599161
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
4522800 tn?1459192030
Blank
1235186 tn?1339127464
Blank
on the beach, NJ
Avatar universal
Blank
phoenix, AZ
1970885 tn?1435864028
Blank
Sacramento, CA